Title: On a notion of speciality of linear systems in P^n
Authors: Brambilla, Maria Chiara ×
Dumitrescu, Olivia
Postinghel, Elisa #
Issue Date: 2015
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:367 issue:8 pages:5447-5473
Abstract: Given a linear system in P^n with assigned multiple general points
we compute the cohomology groups of its strict transforms via the blow-up
of its linear base locus. This leads us to give a new deļ¬nition of expected
dimension of a linear system, which takes into account the contribution of the linear base locus, and thus to introduce the notion of linear speciality. We investigate such a notion giving sufficient conditions for a linear system to be linearly non-special for arbitrary number of points, and necessary conditions for small numbers of points.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science